Show simple item record

The Mathematics and Statistics of Quantitative Risk Management

dc.date.accessioned2019-10-24T15:09:23Z
dc.date.available2019-10-24T15:09:23Z
dc.date.issued2015
dc.identifier.urihttp://publications.mfo.de/handle/mfo/3489
dc.description.abstractIt was the aim of this workshop to gather a multidisclipinary and international group of scientists at the forefront of research in econometrics, financial time series analysis, extreme value theory, financial mathematics, insurance mathematics and quantitative risk management. The heterogeneous composition of this group of researchers allowed one to discuss different facets of the mathematics and statistics of quantitative risk management, to communicate the state-of-the-art in the different areas, and to point towards new directions of research.
dc.titleThe Mathematics and Statistics of Quantitative Risk Management
dc.identifier.doi10.14760/OWR-2015-42
local.series.idOWR-2015-42
local.subject.msc62
local.subject.msc60
local.sortindex929
local.date-range20 Sep - 26 Sep 2015
local.workshopcode1539
local.workshoptitleThe Mathematics and Statistics of Quantitative Risk Management
local.organizersRichard Davis, New York; Paul Embrechts, Zürich; Thomas Mikosch, Copenhagen; Andrew Patton, Durham
local.report-nameWorkshop Report 2015,42
local.opc-photo-id1539
local.publishers-doi10.4171/OWR/2015/42
local.ems-referenceDavis Richard, Embrechts Paul, Mikosch Thomas, Patton Andrew: The Mathematics and Statistics of Quantitative Risk Management. Oberwolfach Rep. 12 (2015), 2481-2532. doi: 10.4171/OWR/2015/42


Files in this item

Thumbnail
Report

This item appears in the following Collection(s)

Show simple item record